MAUDE Adverse Event Report: EXACTECH, INC. EQUIONXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUIONXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE, 36MM
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: equinoxe, humeral stem primary, press fit 11mm (cat# 300-01-11 / serial# (b)(4), equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial# (b)(4), eq rev locking screw (cat# 320-15-05 / serial# (b)(4), eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(4), eq rev compress screw lck cap kit, 4.5 x 22mm (cat# 320-20-22 / serial# (b)(4), eq rev compress screw lck cap kit, 4.5 x 26mm (cat# 320-20-26 / serial# (b)(4), small posterior augment glenoid plate, left (cat# 320-35-03 / serial# (b)(4), 36mm humeral liner +0 unconstrained (cat# 320-36-00 / serial# (b)(4), equinoxe reverse shoulder drill kit (cat# 321-20-00 / serial# (b)(4).As reported by the equinoxe shoulder study, approximately three years post initial tsa, the 71 y/o female patient was sitting on her couch when her shoulder dislocated while trying to stand up.Patient had a revision on (b)(6) 2022 for a standard reverse.Per clinical study case report the event is definitely related to the device and to the procedure.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder dislocation cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately three years post initial tsa, the 71 y/o female patient was sitting on her couch when her shoulder dislocated while trying to stand up.Patient had a revision on (b)(6) 2022 for a standard reverse.Per clinical study case report the event is definitely related to the device and to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from the initial report-suspect device unknown) g4 (remove 501k from the initial report-unknown) h6: medical device problem code, component code and investigation conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUIONXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15657998
Report Number1038671-2022-01344
Device Sequence Number6436016
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOSPHERE, 36MM
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite